# SDR CA070503002

- Difficulty date: April 30, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 25,506 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Sleeve
- Part number: 8173861
- Condition: Worn
- Location: Mr 3 Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACTUATOR CHANGE FOUND THAT THE BLADE PIN BEARING ON THE NR 3 BLADE HAD EXCESSIVE MOVEMENT. UPON FURTHER INVESTIGATION, FOUND THAT THE BEARING SLEEVE WAS WORN THRU TO THE BEARING AND THAT THE BLADE PIN WAS WORN AS WELL. MFG SB 14SF-61-134 ADDRESSES THE PROBLEM ENCOUNTERED AND WAS NOT BEEN INCORPORATED ON THIS BLADE. (TC NR 20070503002)
